May 12, 2017 Is International ME/CFS and FM Awareness Day
International ME/CFS and FM Awareness Day is May 12th, 2017. Jody Smith shares some information about upcoming events and ways you can be heard ...
Discuss the article on the Forums.

Equilibrant

Discussion in 'General Treatment' started by el_squared, Jan 25, 2016.

  1. el_squared

    el_squared

    Messages:
    75
    Likes:
    46
    Hi,
    Anyone out there taking Equilibrant and experiencing side effects? If so, what are they? I've only been taking it for about 8 days, just a quarter tablet a day. I've been feeling extra shaky and flush, wondering if Equilibrant is contributing to the problem. Having had chronic fatigue for a while now, it's not always easy to tell what's doing what.

    thanks,
    Laura
     
  2. minkeygirl

    minkeygirl But I Look So Good.

    Messages:
    4,678
    Likes:
    4,639
    Left Coast
    el_squared likes this.
  3. halcyon

    halcyon Senior Member

    Messages:
    2,254
    Likes:
    5,278
    The main thing it seems to cause is an increase in flu-like symptoms for me. I had trouble tolerating even 1/4 pill a day so had to start with even less than that but eventually worked my way up. You want to take enough to where you feel something happening but not so much that you feel unbearably sick.
     
    Never Give Up and el_squared like this.
  4. el_squared

    el_squared

    Messages:
    75
    Likes:
    46
    I feel like it makes my blood sugar wonky. Anyone else sense that? Also, I'm down to 6 beads of Cymbalta which could also be making the blood sugar all over the place. I need to get one of those blood sugar monitors to see if my theory is correct.
     
  5. halcyon

    halcyon Senior Member

    Messages:
    2,254
    Likes:
    5,278
    Yes definitely at first my blood glucose was all over the place. I had to be really careful about not eating carb heavy meals and eating regularly. I still do to a degree but it has gotten better.
     
    Never Give Up likes this.
  6. lnester7

    lnester7 Seven

    Messages:
    2,276
    Likes:
    3,184
    USA
    It can lower BLood pressure, keep an eye. I can't do more than 2 to 3 a day
     
  7. Never Give Up

    Never Give Up Collecting improvements, until there's a cure.

    Messages:
    938
    Likes:
    3,879
    I am partial to making only one change at a time, that way you have a better grasp of cause and effect. Wean from Cymbalta, then try Equilibrant, or vice versa.

    Like Halcyon, my son experienced an increase in flu like symptoms when starting Equilibrant and when the dose was too high for him.
     
  8. Hip

    Hip Senior Member

    Messages:
    8,925
    Likes:
    13,217
    If you feel worse on oxymatrine, it is a good sign, because for responders, this drug usually makes you feel worse before you get better.
     
  9. Patrick*

    Patrick* Formerly PWCalvin

    Messages:
    237
    Likes:
    237
    California
    I am taking Equilibrant, 6 tabs/day per Dr. Chia's recommendation. I started with 1 pill. Each time I increased the dose, I had flu-like symptoms for 3 or 4 days.

    There are about 2 dozen threads on Equilibrant on this site. This one is pretty comprehensive if you have time to do some further reading... http://forums.phoenixrising.me/index.php?threads/equilibrant.15839/
     
  10. frederic83

    frederic83 Senior Member

    Messages:
    204
    Likes:
    175
    France
    Hello,

    I would like to contact Dr Chia, I live in France. Can you help me? I try to find his coordinate on the forum, but the brain fog is not helping, thank you.

    Frédéric
     
    Theodore likes this.
  11. Never Give Up

    Never Give Up Collecting improvements, until there's a cure.

    Messages:
    938
    Likes:
    3,879
    Here are his address and telephone number:

    23560 Crenshaw Blvd Suite 101, Torrance, CA 90505

    (310) 784-5880
     
  12. frederic83

    frederic83 Senior Member

    Messages:
    204
    Likes:
    175
    France
    Thanks a lot.
     
  13. Hip

    Hip Senior Member

    Messages:
    8,925
    Likes:
    13,217
    Dr Chia has a 9-month waiting list for seeing new ME/CFS patients. Though I understand he does respond to queries posted on his Equilibrant website.
     
    Last edited: Feb 21, 2016
  14. minimus

    minimus

    Messages:
    43
    Likes:
    36
    I have been taking Equilibrant for the last three months. I started at 1 tablet a day, waited a few weeks, went to 2 tablets per day, waited a few weeks, and then raised to 3 tablets per day. I tolerate this dose -- 2 in the morning and 1 before bed -- without noticing any significant worsening of symptoms. The one time I tried to up the dose to 4 tablets a day by adding a 2nd tablet at bedtime, I woke up the next day feeling awful -- flu-like symptoms and unusually bad brain fog. Hard to know with certainty that it was the Equilibrant because I sometimes have especially lousy days for no apparent reason. Still, I have decided to stick to 3 tablets a day. I already spend enough time feeling awful while working full-time, so I do not want to intentionally make myself feel even worse just for the chance of some unknowable future payoff. I generally follow that routine with any supplement or medication that is in theory supposed to make me better, but in practice makes me feel worse.

    At this dose, I haven't really noticed any major change in how I feel or in my ability to function. I have noticed in recent months that my appetite is unusually poor. I have to remind myself and/or force myself to eat during the daytime. I don't know if this is a result of the Equilibrant, a worsening of CFS itself, or some other unknown cause.
     

See more popular forum discussions.

Share This Page